Skip to main content

Martingale optimal transport in the Skorokhod space

Author(s): Dolinsky, Y; Soner, H Mete

To refer to this page use:
Abstract: © 2015 Elsevier B.V. All rights reserved. The dual representation of the martingale optimal transport problem in the Skorokhod space of multi dimensional cádlág processes is proved. The dual is a minimization problem with constraints involving stochastic integrals and is similar to the Kantorovich dual of the standard optimal transport problem. The constraints are required to hold for every path in the Skorokhod space. This problem has the financial interpretation as the robust hedging of path dependent European options.
Publication Date: 30-Jul-2015
Citation: Dolinsky, Y, Soner, HM. (2015). Martingale optimal transport in the Skorokhod space. Stochastic Processes and their Applications, 125 (10), 3893 - 3931. doi:10.1016/
DOI: doi:10.1016/
ISSN: 0304-4149
Pages: 3893 - 3931
Type of Material: Journal Article
Journal/Proceeding Title: Stochastic Processes and their Applications
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.